# SDR SWAA2022011253993

- Difficulty date: December 16, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-07) FWD CARGO COMPARTMENT STA 500H+15 LBL 24; Z ANGLE IS CORRODED. ; / [01] REMOVED CORROSION AT FWD CARGO STA 500H+15 LBL24 Z ANGLE AND PERFORMED 10X MAGNETIC GLASS I/A/W SRM 53-00-53-1A-2; [02] VERIFIED MATERIAL. LOSS LOSS OF .007 ORIGINAL IS .040 REMAINING .033 IS OUT OF LIMITS I/A/W SRM 53-00-53-1A-2 AAR TOOL 29270 DUE 12-09-22; [03] INSPECTION VERIFIED STEP 2; [04] Z-ANGLE WAS OUT OF LIMITS; AND NEW Z-ANGLE WAS FABRICATED AND INSTALLED FROM BS 500F + 10' TO BS 500I ON CARD TTG8Q009V7VB; [05] AUDIT C/W
